# SDR ASAA9580108

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link Bolt
- Part number: 39632951N
- Condition: Over Torqued
- Location: Nlg
- Part time: 28,048 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON ARRIVAL OF FLT 443, CREW REPORTED THE LANDING GEAR HANDLE WOULD NOT GO TO RETRACT POSITION.  HAD TO PUSH INTERLOCK BUTTON TO RAISE HANDLE.  FOUND NOSE LANDING GEAR STRUT PRESSURE LOW AND TORQUE LINK APEX BOLT OVER TORQUED.  SERVICED NOSE LANDING GEAR STRUT TO PROPER DIMENSION AND RETORQUED APEX BOLT.  ACCOMPLISHED GEAR SWING AND OPERATED NORMALLY. REFERENCE 95ZZZM60.
